# SDR HALA2010092100482

- Difficulty date: September 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 927 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION ON STRAP AT STA 927, S20R.  REPLACED STRAP IAW SRM 51-40-02 REV.84 AT STA 927,S20R.
